# SDR DHLA200700038

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,050 hours, 24,344 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O  NO CAPT AIRSPEED INDICATION EITHER ANALOG OR DIGITAL.  REJECTED AT 90 KTS 275,000 LBS +26C BRAKE ENERGY NORMAL. RII REQ 1.  REPLACED NR 1 ADC AS PER MM 34-12-34.  GROUND TEST NR 1 ADC PER MMS 34-11-20.  SYS OPS TEST NORMAL.PITOT/STATIC TEST PERFORMED PER MMS 34-11-20.  A/C RVSM COMPLIANT W/ ADC RVSM CK-OUT TEST.
